MAUDE Adverse Event Report: VYAIRE MEDICAL VELA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL VELA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 16532-00
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).Powered on unit and confirmed vent inop alarm.Unit also alarming motor fault and xdcr fault.Replaced turbine and motor fault alarm disappeared.Replaced main board resolved issue.Put old turbine back and got motor fault again.Replaced turbine and resolved issue.Ran uvt and ovp, unit passed all test and runs according to oem specs.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the ventilator was turned on and immediately gave circuit occlusion and vent inop alarm.He swapped the circuit and that did not resolve the issue.No patient involvement.
 
Additional Manufacturer Narrative
H3: powered on unit and confirmed vent inop alarm.Unit also alarming motor fault and and xdcr fault.Replaced turbine and motor fault alarm disappeared.Replaced main board resolved issue.Put old turbine back and got motor fault again.Replaced turbine and resolved issue.Ran uvt and ovp, unit passed all test and runs according to oem specs.
 
Event or Problem Description
Additional information received indicates that a vyaire medical fse was able to go to customer site and resolve the issue.

Brand Name
VELA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19537559
Report Number3013421741-2024-00184
Device Sequence Number17685080
Product Code CBK
UDI-Device Identifier10190752153325
UDI-Public(01)10190752153325(11)20150319
Combination Product (Y/N)N
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16532-00
Device Catalogue Number16532-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown